# SDR ASAA2024040448924

- Difficulty date: April 4, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A7501
- Condition: Corroded
- Location: Bs 727a-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS AREA OF CORRROSION STA 727A TO 807. GROUNDED - YES. REMOVED AND INSTALLED AND FABRICATED NEW TRANSITION DRILLED AND LOCATED L/H FROM STA 727A TO STA 847 IAW B737-900 SRM 51-40-02-06-0 AND SRM 51-40-05-06W= .3" O= .040 R= 0.000 L= 4" D= .040.
